# SDR REXA2022040700615

- Difficulty date: March 19, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 (MID) IS CORRODED. - REPLACED PAX DOOR INTERCOSTAL DD2 W/NEW IAW CRJ 900 SRM TASK 51-40-11-001-001-A01. ALSO SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
